# SDR SWAA2018101525943

- Difficulty date: October 9, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 50,254 hours, 29,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370021
- Part serial: 001551
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE OUTBOARD AFT FLAP INBOARD LOWER CORNER DELAMINATED.  REPAIRED AFT FLAP PER EA.
